# SDR EE4Y2020071511497

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 63,353 hours, 22,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE AIRCRAFT STRUCTURAL INSPECTION, WE FOUND AT PASSENGER CABIN AT BS 270 BETWEEN LBL 10 AND RBL 11,5 LATERAL INTERCOSTAL WITH CORROSION.  IT WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS UNDER SERVICE REQUEST 4-4695465848 AND EO NUMBER COO-EO-2020-10739.
